NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"good morning sir,i had malaria recently and i've taking chloroquine tablets now i dont feel the malaria again but my eyes are rotating and turning i cant stand for a long time.what is the cause?and how do i treat?..."

    User Avatar
    A 20 years year old male asked:
    6 months ago
    good morning sir,i had malaria recently and i've taking chloroquine tablets now i dont feel the malaria again but my eyes are rotating and turning i cant stand for a long time.what is the cause?and how do i treat?...
    Dr. Femi O answered:
    6 months ago
    hello,you may still be having the side effects of the drug you used. And it could be that you are yet to be treated properly .do you still sometimes have fever and headache?if yes,then you should use an ACT e.g coartem.if no,wait a while,the symptoms will subside.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app